question-icon

I think I might have NAION in my left eye.

default
Posted on Tue, 12 Feb 2019
Question: I think I might have NAION in my left eye. I took Cialis and Viagra together over a weekend and exceeded the XXXXXXX doses. I have had blurred vision in my left eye for 1 month.

I have had FOUR eye exams. Both optometerists and opthamologists. All have said that my eyes look great, no signs of damage or blood flow problems. All FOUR have said it is the onset of aging. But all test came back at 20/20 (one had 20/25 in one of my eyes, think they said right actually.)

I'm looking for someone that has experience with diagnosing NAION. I generally dont have pain, just an awkward feeling of imbalance with my eyes and also it seems like my left eye doesn't react like my right (almost stays open wider). Makes me look a little strange, I think.

Does this sound like NAION? How does one get diagnosed?

Or does it sound like my vision is just starting to slip? The level of blurriness and a 20/20 assessment in my left eye just doesn't seem to jibe. That's why I'm not entirely convinced it is just aging, especially since I took too much ED meds.

Could 4 eye docs not pick up on NAION, or something else?


doctor
Answered by Dr. Ashok Kumar Dash (35 hours later)
Brief Answer:
main problem is blurring

Detailed Answer:
all the test have been done except fundus examination has not been done. The reason may be details medication is not known. The eye has been examined by ophthalmologist and optometrist though optometrist does not have a role to play the medication used like.The Viagra and cilia might have a role.It might be the side effect of these medicine resulting present problem of blurring. But one eye dilatation appears to be from birth resulting amblyopia and there will be blurring and squint
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Ashok Kumar Dash

Ophthalmologist

Practicing since :1969

Answered : 12704 Questions

premium_optimized

The User accepted the expert's answer

Share on
I think I might have NAION in my left eye.

Brief Answer: main problem is blurring Detailed Answer: all the test have been done except fundus examination has not been done. The reason may be details medication is not known. The eye has been examined by ophthalmologist and optometrist though optometrist does not have a role to play the medication used like.The Viagra and cilia might have a role.It might be the side effect of these medicine resulting present problem of blurring. But one eye dilatation appears to be from birth resulting amblyopia and there will be blurring and squint